Showing all 4 results
-
APO HEALTH...
$11.95 SKU: 30916APOHEALTH Children’s Paracetamol 1 month to 2 years for the effective temporary relief of fever and pain.
-
BELL’...
$7.95 SKU: 18173BELL'S PARACETAMOL 3M+ 100ML is a liquid medicine designed to provide relief from pain and fever in children aged 3 months and above. The active ingredient in BELL'S PARACETAMOL 3M+…
-
BENADRYL C...
$25.95 SKU: 18185BENADRYLÂ Children's Cough Liquid 2 years + may relieve dry coughs as well as wet productive coughs in children over 2 years of age.
-
-10%
BIOGLAN 54...
$28.76 SKU: 31187 You save: $3.19Bioglan Kids Sleep Chewable Tablets are a dietary supplement specially formulated to help children get a restful night's sleep. The tablets contain a blend of natural ingredients, including passionflower, chamomile,…